# SDR 98ZZZX1945

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154GA
- Make and model: Beech 1900C
- Aircraft serial: UB25
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 288
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION, DISCOVERED EXFOLIATION CORROSION ON BELLY SKIN AT STA 288.  THE CORROSION WAS ADDRESSED IN SIX SEPARATE REPAIRS.  FIVE REPAIRS WERE TO REMOVE DAMAGED SKIN, PROTECT AREA, INSTALL FILLER AND EXTERIOR DOUBLER.  ONE REPAIR REQUIRED A STRINGER REPAIR, ALL WORK WAS PER SRM.
